MathSciNet Relay Station
MathSciNet bibliographic data
MR2191899 47G30 (46L65 46L80)
Merklen, Marcela I. Boundedness of pseudodifferential operators of a $C^*$-algebra-valued symbol. Proc. Roy. Soc. Edinburgh Sect. A 135 (2005), no. 6, 1279–1286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement